# SDR DLL10960358

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 3245 · Tire Tube
- Part: Tire Cap
- Condition: Missing
- Location: Nr 3r Wheel
- Component: 1547903101
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AT ROTATION, LOUD ENGINE VIBRATION AUDIBLE.  CHECKED ENGINE VIBRATION LIGHT ON PILOT ANN ON CHANNELS A AND B, SHOWED 5.0 UNITS STEADY AND AT LEVEL OFF THROTTLE BACK VIBRATIONS DROPPED TO 3.8 BOTH CNLS, SHUTDOWN ENGINE.  TOWER INSPECTED RUNWAY AND FOUND LARGE PIECES OF TIRE TREAD.  NR 3 ENGINE SHUTDOWN, NR 3 REAR TIRE FLAT AND CAP MISSING/DAMAGE TO RT INBD FLAP VANE AND HYD LINES RT W/W AREA.  ALSO, DAMAGE TO 1ST STAGE FAN NR 3 ENGINE.
